# SDR UPS04843530

- Difficulty date: November 18, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E RIB CRACKED AT XFS828.75.  STOP DRILLED CRACK.  NDT VERIFIED PER SPM06-10-01.001.  FABBED REPAIR ANGLE FROM 7075T6-.050 PER SRM 57-2-0 FIG 2.  INSTALLED REPAIR PER SRM 57-2-0 FIG 2, 51-1-8, 57-3-1, 51-1-21, 51-1-20D.
